Tokyo Journal of Mathematics

On the Beurling Convolution Algebra II

Kazuo ANZAI, Kenji HORIE, and Sumiyuki KOIZUMI

Full-text: Open access

Abstract

We treat the extended rings according to Beurling. Especially, Theorems VII and X in [1] are extended to the case of $n$-dimensional euclidean space $\mathbf{R}^n$.

Article information

Source
Tokyo J. Math., Volume 26, Number 2 (2003), 275-300.

Dates
First available in Project Euclid: 5 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1244208592

Digital Object Identifier
doi:10.3836/tjm/1244208592

Mathematical Reviews number (MathSciNet)
MR2020787

Zentralblatt MATH identifier
1051.46033

Citation

ANZAI, Kazuo; HORIE, Kenji; KOIZUMI, Sumiyuki. On the Beurling Convolution Algebra II. Tokyo J. Math. 26 (2003), no. 2, 275--300. doi:10.3836/tjm/1244208592. https://projecteuclid.org/euclid.tjm/1244208592


Export citation

References

  • A. Beurling, Construction and analysis of some convolution algebras, Ann. Inst. Fourier, 14 (1964), 1–32.
  • K. Anzai, K. Horie and S. Koizumi, On the A. Beurling convolution algebra, Tokyo J. Math., 19 (1996), 85–98.